Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Correction to a paper of R. H. Bruck


Author: Richard Roth
Journal: Trans. Amer. Math. Soc. 119 (1965), 454-456
MSC: Primary 50.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0179678-X
Correction: Trans. Amer. Math. Soc. 119 (1965), 454-456.
Original Article: Trans. Amer. Math. Soc. 119 (1965), 454-456.
MathSciNet review: 0179678
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 50.70

Retrieve articles in all journals with MSC: 50.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0179678-X
Article copyright: © Copyright 1965 American Mathematical Society